# SDR ASMF200608008

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 46,103 hours, 32,757 cycles
- Engine: Pwa JT8D219
- Engine time: 41,190 hours, 28,485 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 976J2528
- Part serial: TA3898
- Condition: Failed
- Location: Lt Side
- Part time: 44,031 hours, 33,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER ENGINE START, THE LT GENERATOR WAS OUT OF SERVICE, THE CORRESPONDING SWITCH WAS RESEATED AND FREQUENCY AND VOLTAGE WERE WITHOUT INDICATION. LT GCU, CSD AND CHIP DETECTOR WERE CHECKED AND NO FAILURE WAS DETECTED, THEREFORE, GENERATOR WAS DEFERRED IAW MEL 24-1, CATEGORY (B).  AIRCRAFT WAS REFUEL AND DISPATCHED. DURING TRANSIT CHECK, LT GENERATOR WAS REPLACED IAW MM 24-20-01, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
